# SDR J7SA20170515001

- Difficulty date: May 19, 2017
- Submitted: May 19, 2017
- Operation: Air carrier
- Aircraft: N517FX
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20038
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MLG AUXILLARY EXTEND ACTUATOR FOUND DAMAGED DURING REMOVAL AT THE 7500 CYCLE INSPECTION.  THE ACTUATOR END MOUNT WAS FOUND TO HAVE FAILED CATASTROPHICALLY. REPLACED RT MLG AUXILLARY EXTEND ACTUATOR. OPS AND LEAK CHECK GOOD.
